# SDR 97ZZZM394

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- Engine: Lyc ALF502R5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Defective
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OUTBOARD FUEL MANIFOLD SHOWED DEFECTS DURING THE ET CHECK WITH SLIGHT SOOTING INSIDE THE COWL.  REPLACED MANIFOLD ASSEMBLY.  (M)
